# SDR DALA2015072304620

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED BS 580, ACCOMPLISHED PERMANENT MAJOR REPAIR ON FWD CARGO LT FRAME AT BS 580 BETWEEN STR 22 - 26L IAW ER/A 536959-14AD REVISION ORIGINAL SECTION I.
